skip to main content
Refinado por: assunto: manifolds remover autor: Hosseini, S. remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Artigo
Adicionar ao Meu Espaço

Pseudo-Jacobian and global inversion of nonsmooth mappings on Riemannian manifolds

Ghahraei, E ; Hosseini, S ; Pouryayevali, M.R

Nonlinear Analysis, January 2016, Vol.130, pp.229-240 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
2
Material Type:
Artigo
Adicionar ao Meu Espaço

Nonsmooth Optimization Techniques on Riemannian Manifolds

Hosseini, S. ; Pouryayevali, M.

Journal of Optimization Theory and Applications, 2013, Vol.158(2), pp.328-342 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões
3
Material Type:
Artigo
Adicionar ao Meu Espaço

Generalized gradients and characterization of epi-Lipschitz sets in Riemannian manifolds

Hosseini, S ; Pouryayevali, M.R

Nonlinear Analysis, 2011, Vol.74(12), pp.3884-3895 [Periódico revisado por pares]

Texto completo disponível

Ver todas as versões

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Buscando em bases de dados remotas. Favor aguardar.